World Database of Nematodes

Linked to the Marine Biology Section, UGent

Nemys source details

Mulk, M. M.; Siddiqi, M. R. (1982). Three new species of Hapolaimid nematodes from South America. Indian Journal of Nematology. 12(1): 124-131.
391500
Mulk, M. M.; Siddiqi, M. R.
1982
Three new species of Hapolaimid nematodes from South America
Indian Journal of Nematology
12(1): 124-131
Publication
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2020-12-08 16:00:25Z
created


This service is powered by LifeWatch Belgium
Learn more»
Web interface and database structure initially created by Tim Deprez; now hosted and maintained by VLIZ
Page generated 2022-08-17 · contact: Tânia Nara Bezerra or info@marinespecies.org